# SDR MALA070006

- Difficulty date: January 13, 2007
- Submitted: January 15, 2007
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 22,068 hours, 24,289 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE FROM DTW, THE CREW FOUND THAT THE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH.  THE CREW FOLLOWED THE QRH AND RETURNED TO DTW WITHOUT INCIDENT.  INSPECTED UPLOCK SWITCHES AND FOUND NLG SWITCH COVERED WITH SAND AND ICE.  CLEANED SWITCHES.  DID EXTENSION AND RETRACTION IAW 32-30.  ALL CHECKS GOOD.
